# SDR 2003FA0000973

- Difficulty date: January 6, 2003
- Submitted: September 25, 2003
- Operation: General aviation
- Aircraft: N2086F
- Make and model: Scwzer 269D
- Aircraft serial: S1754
- Engine: Lyc HIO360*
- System (JASC): 6420 · Tail Rotor Head
- Part: Ball
- Part number: 1885
- Condition: Missing
- Location: T/R Zerc Fitting
- Part time: 1,011 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER ENGAGEMENT OF ROTOR SYSTEM, TAIL ROTOR DID NOT MOVE.  INVESTIGATION FOUND BALL MISSING OUT OF ZERC, ALLOWING GREASE TO ESCAPE ALLOWING BUMPER TO WEAR ALLOWING SHAFT TO DECOUPLE.
